... the Mirena inserted three months ago. From day one I have had terrible cramping (I couldn't move or walk and even went to the ER because of the pain), bleeding, and more recently spotting and intense cramping after intercourse with my SO. I also experience intense cramping at work (I work in healthcare so a lot of walking and lifting). I went to my doctor Friday and she told me that my symptoms are not normal and she is sending me tomorrow for an ultrasound. She also said that my cervix is inflamed. I am terrified that this thing is going to perforate the wall of my uterus or that it may not be working at all. If anyone else has gone through this please tell me your experience
Mirena side effects like mine?
- 21 May 2015 by Lynnie92
- 12 Jul 2015
- mirena, abnormal uterine bleeding, bleeding disorder, birth control, pain, contraception, side effect, bleeding, spotting
Added 21 May 2015:
I've also never been pregnant. My doctor sent me to an OBGYN to have it inserted because of one failed attempt before. I had to have numbing injections in my cervix to have it inserted. I don't know if any of this extra info is relevant, but TIA for any responses!
I'm on my second mirena! The first was great! 2nd Have so many problems, emotional, cramping like I've never experienced! Bleeding constantly, I put weight on with both, I'm losing hair daily, I've been to emergency, just had ultrasounds and now they are booking me in for surgery! As the hospital system is not funded enough my appointments are far between! My next appointment is to let me know if they found it and where it is as they couldn't find it exactly! Time will tell. But it's frustrating, emotional and painful dealing with! I Hate not knowing what's going on I just want it over!
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jan 2015 • 1 answer
Posted 19 Jan 2016 • 1 answer
I've had my mirena for less than a year but my period stopped all together back in December and I've
Posted 14 Mar 2016 • 0 answers
Posted 21 Jun 2016 • 0 answers
Posted 2 Aug 2016 • 0 answers